# SDR SIMA20120919014

- Difficulty date: September 19, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,976 hours, 25,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE OF FRAME 80 IS BURNED/CORRODED WHERE APU SHUNT IS ATTACHED.  REPAIRED BACK SIDE OF FR 80 BURNED/CORRODED WHERE APU SHUNT IS ATTACHED IAW AEA EO-EM-53MR-2024.
